# SDR CALA2018070301563

- Difficulty date: June 24, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N37502
- Make and model: Boeing 737-9
- Aircraft serial: 43431
- Aircraft time: 233 hours, 99 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Part number: BACB30US6K22
- Condition: Misinstalled
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT ENG OUTBD TR BLOCKER DOOR LINK ATTACH BOLTS INSTALLED INCORRECTLY WITH ALL 5 BOLT HEADS IN WRONG ORIENTATION PER AMM 78-31-07-400-801-G00.  BOLTS ARE INSTALLED INCORRECTLY AT INNER WALL ANCHOR FITTINGS PERFORMED PART 1 OF ECRA 7831-02467.  BOLTS SECURE AND NO DAMAGE NOTED DURING TIME OF INSPECTION. PERMANENT REPAIR REQUIRED WITHIN 10 DAYS PER PART 3 TOMC APPROVE DIP PER ECRA 7831-02467.  ACCOMPLISH PERM REPAIR PER PART 3 WITHIN 10 DAYS.
